# SDR USAA2013031800035

- Difficulty date: February 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,990 hours, 33,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005163
- Part serial: A10065
- Condition: Debonded
- Location: Le Slat
- Part time: 46,522 hours, 14,946 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AREA OF DISBOND ON 4 SLAT TRAILING EDGE LOWER SURFACE APPROX 32 INCHES TO 33.25 INCHES FROM INBOARD EDGE & 1.75 INCHES FROM TRAILING EDGE OF WEDGE.  REPAIRED 4 SLAT TRAILING EDGE LOWER SURFACE IAW B757 SRM 51-70-10, REPAIR 4.
